Shape optimization for free boundary problems

Harbrecht, Helmut. (2011) Shape optimization for free boundary problems.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6002562

Downloads: Statistics Overview

Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut
Item Type:Other
Publisher:European Mathematical Society Publishing House
Note:Note: Teil des Mini-Workshops: Nonlinear Least Squares in Shape Identification Problems -- In: Oberwolfach reports. - Zürich : European Mathematical Society Publishing House. - Vol. 8, no. 1 (2011), S. 215-218 -- Publication type according to Uni Basel Research Database: Other publications
Related URLs:
Last Modified:21 Mar 2014 09:16
Deposited On:13 Sep 2013 07:48

Repository Staff Only: item control page